Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extensions of the four-vertex theorem


Author: W. C. Graustein
Journal: Trans. Amer. Math. Soc. 41 (1937), 9-23
MSC: Primary 51L15; Secondary 53C75
DOI: https://doi.org/10.1090/S0002-9947-1937-1501889-1
MathSciNet review: 1501889
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51L15, 53C75

Retrieve articles in all journals with MSC: 51L15, 53C75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501889-1
Article copyright: © Copyright 1937 American Mathematical Society